# SDR AALA202509195237

- Difficulty date: July 14, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 62,706 hours, 39,791 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bolt
- Part number: D53133244000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND AROUND TO UPPER TENSION BOLT LOCATED ON WINSHIELD CENTER POST LOWER ATTACHMENT AREA INTERNAL SIDE, CRACK L: 0.280 INCH. MAINTENANCE PERFORMED TIME LIMITED REPAIR ON CENTER POST LH ON THE COCKPIT IAW EA 366409.
